# SDR SWAA2012060704746

- Difficulty date: June 4, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 56,644 hours, 46,552 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE HAS EXCESSIVE GIRT OUT OF CASE.  RE-INSTALLED SLIDE PER M/M.
